# SDR HEEA978918

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Probe
- Part number: 646600251
- Condition: Defective
- Location: Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBE CAUSES ENGINE OIL TEMP GAUGE TO INDICATE HIGH WHEN BATTERY SWITCH IS TURNED ON.
